# SDR AALA2019122439003

- Difficulty date: December 22, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 21,394 hours, 4,391 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Ducted Fan
- Part number: EVT3454HM01
- Part serial: 164904466
- Condition: Failed
- Location: Extract
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING PUSHBACK SMELLED ELECTRICAL ODOR. SHORTLY AFTERWARD HEARD LOUD GRINDING NOISE. ODOR DETECTED IN FLIGHT DECK. MAINTENANCE REMOVED AND REPLACED EXTRACT AND BLOWER FAN IAW AMM 21-26-51. OPS CHECK GOOD, OK FOR SERVICE.
